# SDR C2XA10RI106

- Difficulty date: August 26, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 23,923 hours, 19,668 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02832003
- Condition: Defective
- Location: Galley
- Part time: 14,455 hours, 10,996 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2699 - FLIGHT CREW REPORTED LT COFFEEMAKER SMOKING.  EWR MX REMOVED AND REPLACED LT COFFEEMAKER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
